Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 9, NWS Fort Worth, TX

February 24, 2018Bell County, Falls County, McLennan County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 24, 2018, 5:45 PM CST for Bell County, Falls County, McLennan County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2018, 5:45 PM CST (23:45 UTC)
Expired
Feb 24, 2018, 6:28 PM CST
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bell County, TX, Falls County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

541 
WUUS54 KFWD 242345
SVRFWD
TXC027-145-309-250045-
/O.NEW.KFWD.SV.W.0009.180224T2345Z-180225T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
545 PM CST SAT FEB 24 2018

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  South central McLennan County in central Texas...
  Northeastern Bell County in central Texas...
  Northwestern Falls County in central Texas...

* Until 645 PM CST.

* At 545 PM CST, a severe thunderstorm was located over Morgan's
  Point Resort, or 7 miles northwest of Temple, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Temple, Belton, Morgan's Point Resort, Lorena, Troy,
  Bruceville-Eddy, Moody, Lott and Golinda.

This includes Interstate 35 between mile markers 298 and 319.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.

&&

LAT...LON 3126 9754 3142 9700 3113 9694 3108 9750
TIME...MOT...LOC 2345Z 260DEG 27KT 3119 9744 

HAIL...1.00IN
WIND...60MPH
 
$$

30
3 follow-up statements
175 
WWUS54 KFWD 250002
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
602 PM CST SAT FEB 24 2018

TXC309-250011-
/O.CAN.KFWD.SV.W.0009.000000T0000Z-180225T0045Z/
McLennan TX-
602 PM CST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCLENNAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3125 9734 3131 9698 3113 9694 3110 9732
TIME...MOT...LOC 0001Z 266DEG 29KT 3119 9725 

$$

TXC027-145-250045-
/O.CON.KFWD.SV.W.0009.000000T0000Z-180225T0045Z/
Bell TX-Falls TX-
602 PM CST SAT FEB 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR NORTHEASTERN BELL AND WEST CENTRAL FALLS COUNTIES...

At 601 PM CST, a severe thunderstorm was located near Troy, or 9
miles northeast of Temple, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Temple, Troy and Lott. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3125 9734 3131 9698 3113 9694 3110 9732
TIME...MOT...LOC 0001Z 266DEG 29KT 3119 9725 

HAIL...1.00IN
WIND...60MPH
 
$$

30
267 
WWUS54 KFWD 250016
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
616 PM CST SAT FEB 24 2018

TXC027-250025-
/O.CAN.KFWD.SV.W.0009.000000T0000Z-180225T0045Z/
Bell TX-
616 PM CST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3117 9720 3126 9721 3130 9698 3113 9694
      3111 9716
TIME...MOT...LOC 0015Z 265DEG 28KT 3118 9712 

$$

TXC145-250045-
/O.CON.KFWD.SV.W.0009.000000T0000Z-180225T0045Z/
Falls TX-
616 PM CST SAT FEB 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR WEST CENTRAL FALLS COUNTY...

At 615 PM CST, a severe thunderstorm was located near Lott, or 15
miles east of Temple, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3117 9720 3126 9721 3130 9698 3113 9694
      3111 9716
TIME...MOT...LOC 0015Z 265DEG 28KT 3118 9712 

HAIL...1.00IN
WIND...60MPH
 
$$

30
771 
WWUS54 KFWD 250028
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
628 PM CST SAT FEB 24 2018

TXC145-250037-
/O.CAN.KFWD.SV.W.0009.000000T0000Z-180225T0045Z/
Falls TX-
628 PM CST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FALLS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore the warning has been cancelled. However, small 
hail is still possible with this thunderstorm.

LAT...LON 3117 9720 3126 9721 3130 9698 3113 9694
      3111 9716
TIME...MOT...LOC 0023Z 260DEG 27KT 3120 9702 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:30 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 24, 3:30 PM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
330 PM CST Sat Feb 24 2018

.SHORT TERM...
/Rest Of The Weekend/

A Pacific cold front continues to surge into Central Texas and has
overtaken the earlier pre-frontal trough already this afternoon.
Meanwhile, the stubborn main mid level trough that lingered to our
west all last week has finally opened up and will continue
tracking east across the Central/Southern Plains this afternoon
and over the Mid Mississippi Valley tonight. Due to corruption of
our warm sector environment this morning from numerous showers and
cloud cover, the severe threat for our southeast half of the CWA
has been mitigated somewhat. With the storm threat continuing to
shift south and east with the cold front, we are canceling both
the flood and tornado watches this afternoon. That being said,
instability and wind shear may still yield a few strong to
marginally severe storms across our southeast counties through
nightfall, before exiting the area with the cold front toward the
Upper Texas and Southwest Louisiana coastlines.

Clearing is already occurring across the northwest half of the CWA
where drying of the atmospheric column has been quite impressive.
A weak surface high pressure ridge will settle across the area
late tonight into Sunday morning with light northeast and east
winds expected. The more substantial drying at the surface will
likely remain relegated to our far west-northwest counties
overnight with surface dew points remaining above 40 degrees
further east. The spongy and very saturated wet soils will combine
with the light winds and clearing skies for some fog development,
especially east of I-35 where surface dew points remain up and
where dew point depressions should be very low. We cannot rule out
some patchy dense areas through mid morning across the eastern
counties where winds may briefly become calm during the pre-dawn
hours Sunday. In addition, lingering forcing will remain over
Central Texas through Sunday and combined with mid level moisture
should result in high-based, light convective activity. Mid level
lapse rates will in excess of 7 deg c/km which may allow for a
few lightning strikes. Otherwise, the surface ridge will shift
over the Lower Mississippi valley with weak return flow across the
area. With little in the way of low level cold advection, highs
will recover into the 60s Sunday afternoon and would've even
warmed them up more if not for the lingering mid-high level
cloudiness, low convective chances, and wet soils.

&&

.LONG TERM...
/Next Week/

As the last shortwave exits the region Sunday night and early Monday,
subsidence will finally take hold across the region through Monday
night as shortwave ridging takes hold aloft. Weak surface high
pressure lay across the area and result in light winds and the
potential for more fog potential by daybreak Monday. We'll likely
see highs rebound to between the mid 60s to lower 70s. Like
Sunday, I would've gone even warmer gone warmer Monday, if not
for all the water that will need to be evaporated off. The return
of south winds 10 to 15 mph Tuesday and Tuesday night will result
in return moisture from the Gulf of Mexico and a stratus intrusion
by Tuesday morning, as strong mid level energy drops south down
the U.S. West Coast and over Southern California and Nevada by
Tuesday evening. This will result in increasing southwest flow
aloft over the Texas. I expect a round of convection driven by
warm advection and isentropic upglide by Tuesday night with a
shortwave disturbance moving northeast out of Mexico. No severe
weather is expected Tuesday and Tuesday night, though a strong
elevated storm or two is possible with mid level lapse rates
steepening above an shallow elevated mixed layer (ie..capping
inversion).

Heading into Wednesday, it appears the once overly progressive GFS
has deepened and slowed down it's solution with this system and
more in line with the Canadian and European solutions from
yesterday. A surface dryline should move into our western counties
and toward I-35 Wednesday afternoon, before being overtaken by
another Pacific surface cold front Wednesday night. Though forcing
and deep bulk shear looks more than substantial enough for strong
to severe thunderstorms, it appears both instability at the
surface and aloft are relatively meager. However, I do know that
medium range models tend to struggle with environments this far
out. For now we'll just continue to carry good chances for showers
and thunderstorms and see how the kinematic and thermodynamic
details work themselves out before sounding the horn on any severe
weather threat. Temperatures will remain mild (or some would say
warm) the latter half of the week with a much needed drying
trend and continued mild temperatures.

05/

&&

.AVIATION... /Issued 1250 PM CST Sat Feb 24 2018/
Concerns---Convective and ceiling trends this afternoon. MVFR BR
overnight.

Convection continues to march east of the Metroplex TAF sites
this afternoon with most areas clear of TS over the next 1-2
hours. FROPA has resulted in northwesterly winds of around 10 to
15 knots with MVFR cigs around FL015. These cigs will likely lift
over the next several hours with VFR probable by mid to late-
afternoon. The threat for TS at Waco may continue over the next
few hours, but then after FROPA, this potential will diminish.

Overnight tonight, MVFR vsby due to BR will be possible due to
recent heavy rain, clearing skies and decreasing winds. For now,
I'll only show restrictions to vsby down to 3-4SM, but if
conditions clear rapidly and winds become calm, it's possible that
some IFR and possibly LIFR vsby may develop.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    40  66  41  68  48 /   5   5  30   5  20
Waco                39  65  37  70  46 /  10   5  10   5  30
Paris               40  62  42  68  46 /  10   5   5   0  20
Denton              37  66  35  68  44 /   5   5  20   5  20
McKinney            36  64  39  66  44 /   5   5  20   5  20
Dallas              40  65  42  67  49 /   5   5  40   5  20
Terrell             41  64  42  68  48 /   5   0  10   5  30
Corsicana           45  65  43  68  50 /  20   5  10   5  30
Temple              43  64  41  71  49 /  20  10  10   5  30
Mineral Wells       35  67  33  70  45 /   5   5   5   0  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.

&&

05/24
Hazardous weather outlook, Feb 24, 3:27 PM CST, 2 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
327 PM CST Sat Feb 24 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
327 PM CST Sat Feb 24 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Rest of this Afternoon and Tonight.

Thunderstorms will linger across parts of East and Central TX this
afternoon. A few storms could become strong with small hail and
strong winds being the primary hazard. Heavy rain may also result in
a few instances of flooding.

Thunderstorms may linger into the evening hours tonight.

Another round of fog is expected tonight for areas near and east of a
Bowie to Mineral Wells to Eastland line. More widespread fog is
expected near and east of the I-35 corridor where visibility may fall
down to near 1 mile in spots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There will be a low chance for a few thunderstorms on Sunday for
areas near and southeast of a Goldthwaite to Dallas to Greenville
line. Severe weather isn't expected at this time. Occasional lightning
strikes will be the main threat.

Thunderstorm chances will return to all of North and Central Texas
Tuesday and Wednesday. A few strong storms will be possible on
Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 24, 12:41 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1241 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     PARIS                   33.65N  95.53W
02/24/2018  M69 MPH          LAMAR              TX   AWOS

            PEAK WIND GUST MEASURED AT THE PARIS/COX FIELD AWOS OF
            60 KNOTS OR 69 M.P.H.
Local storm report, Feb 24, 12:44 PM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     PARIS                   33.65N  95.53W
02/24/2018                   LAMAR              TX   LAW ENFORCEMENT

            SEVERAL REPORTS OF WIND DAMAGE NEAR THE COMMUNITY OF
            HOPEWELL JUST NW OF PARIS---A FEW TREES DOWN, DAMAGE TO A
            CARPORT AND A BARN DESTROYED. EVENT LIKELY OCCURRED
            BETWEEN NOON AND 1230PM PER REPORTS AND RADAR.
Local storm report, Feb 24, 12:57 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLOOD            12 N HONEY GROVE        33.75N  95.92W
02/24/2018                   FANNIN             TX   LAW ENFORCEMENT

            FM 100 AT BOIS D'ARC CREEK CLOSED DUE TO FLOODING FOR
            PAST COUPLE OF DAYS.
Special weather statement, Feb 24, 1:00 PM CST, 4 hours 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
100 PM CST SAT FEB 24 2018

TXZ107-122-123-241945-
Van Zandt TX-Hopkins TX-Rains TX-
100 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN ZANDT...SOUTHERN
HOPKINS AND RAINS COUNTIES UNTIL 145 PM CST...

At 1259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Sulphur Springs to Wills Point. Movement was
northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Sulphur Springs, Wills Point, Grand Saline, Edgewood, Emory, East
Tawakoni, Como, Fruitvale and Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM CST for north central
Texas.

LAT...LON 3296 9566 3272 9564 3269 9560 3263 9559
      3265 9608 3271 9608 3284 9597 3284 9593
      3285 9596 3319 9566 3321 9531 3296 9531
TIME...MOT...LOC 1859Z 222DEG 41KT 3314 9562 3271 9602

Stalley
Special weather statement, Feb 24, 4:50 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
450 PM CST SAT FEB 24 2018

TXZ157-158-242330-
Coryell TX-Bell TX-
450 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CORYELL AND NORTHERN
BELL COUNTIES UNTIL 530 PM CST...

At 450 PM CST, Doppler radar was tracking a strong thunderstorm over
Copperas Cove, moving northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Killeen, Temple, Copperas Cove, Harker Heights, Belton, McGregor,
Fort Hood, Nolanville, Morgan's Point Resort, Troy, Mother Neff State
Park and Oglesby.

LAT...LON 3103 9791 3107 9791 3117 9797 3150 9755
      3133 9743 3111 9725 3099 9788
TIME...MOT...LOC 2250Z 243DEG 33KT 3111 9788

30
Special weather statement, Feb 24, 5:36 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
536 PM CST SAT FEB 24 2018

TXZ157>160-250015-
Falls TX-Coryell TX-McLennan TX-Bell TX-
536 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCLENNAN...
SOUTHEASTERN CORYELL...NORTHEASTERN BELL AND SOUTHWESTERN FALLS
COUNTIES UNTIL 615 PM CST...

At 535 PM CST, Doppler radar was tracking a strong thunderstorm near
Morgan's Point Resort, or 9 miles north of Belton, moving east at 35
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Temple, Belton, Hewitt, Robinson, Morgan's Point Resort, Lorena,
Troy, Bruceville-Eddy, Moody and Mother Neff State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3111 9758 3125 9769 3148 9718 3111 9702
TIME...MOT...LOC 2335Z 255DEG 30KT 3121 9750

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 5:40 AM CSTSpecial Weather StatementFWDJack20 min
Feb 24, 6:00 AM CSTSevere Thunderstorm WarningFWDMontague30 min
Feb 24, 6:30 AM CSTSpecial Weather StatementFWDTarrant45 min
Feb 24, 6:48 AM CSTSpecial Weather StatementFWDDallas27 min
Feb 24, 6:53 AM CSTSpecial Weather StatementFWDMontague37 min
Feb 24, 7:16 AM CSTSpecial Weather StatementFWDHunt44 min
Feb 24, 7:17 AM CSTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant118 min
Feb 24, 7:29 AM CSTAreal Flood AdvisoryFWDCollin, Hunt2 hr
Feb 24, 7:42 AM CSTSpecial Weather StatementFWDMontague33 min
Feb 24, 8:26 AM CSTSpecial Weather StatementFWDLamar49 min
Feb 24, 8:29 AM CSTRiver Flood WarningFWDDallas21 hr
Feb 24, 10:23 AM CSTSpecial Weather StatementFWDCollin37 min
Feb 24, 10:35 AM CSTRiver Flood WarningFWDDenton49 hr
Feb 24, 10:45 AM CSTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Feb 24, 11:46 AM CSTAreal Flood AdvisoryFWDFannin, Hunt3 hr
Feb 24, 1:00 PM CSTSpecial Weather StatementFWDHopkins, Rains45 min
Feb 24, 1:07 PM CSTAreal Flood AdvisoryFWDLamar3 hr
Feb 24, 4:48 PM CSTRiver Flood WarningFWDCollin24 hr
Feb 24, 4:50 PM CSTSpecial Weather StatementFWDCoryell40 min
Feb 24, 5:27 PM CSTAreal Flood AdvisoryFWDBell, Coryell3 hr
Feb 24, 5:36 PM CSTSpecial Weather StatementFWDBell39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.